# SDR ERAA062930

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N298EH
- Make and model: Bolkms BO105S
- Aircraft serial: S845
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Condition: Spalled
- Location: Nr 5
- Part time: 894 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 BEARING NEW WHEN INSTALLED.  HAS SPALLING AND PITS ON BALLS.
